# SDR CKSA96323

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1660 LONGERON 11L CORROSION ON SKIN AROUND SCREW.  INSTALLED DOUBLER REPAIR IAW DC-8 SRM 53-2-0 FIGURE 18 SHEET 3.  C-4 CHECK WORK CARD NR 3099, NON-ROUTINE TASK CARD NR 87250.
